# SDR 2007UALA04813

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 27,654 hours, 7,557 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT REPORTS STRANGE WIRE STICKING OUT OF SEAT 40B.
